Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2005, Volume 41, Number 12, Pages 1635–1641 (Mi de11407)  

Ordinary Differential Equations

Geometry of Discontinuous Systems near a Manifold of Singularities of Third Order

A. V. Pukhlikov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Full text: PDF file (999 kB)

English version:
Differential Equations, 2005, 41:12, 1710–1716

Bibliographic databases:

UDC: 517.938
Received: 05.09.2005

Citation: A. V. Pukhlikov, “Geometry of Discontinuous Systems near a Manifold of Singularities of Third Order”, Differ. Uravn., 41:12 (2005), 1635–1641; Differ. Equ., 41:12 (2005), 1710–1716

Citation in format AMSBIB
\Bibitem{Puk05}
\by A.~V.~Pukhlikov
\paper Geometry of Discontinuous Systems near a Manifold of Singularities of Third Order
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 12
\pages 1635--1641
\mathnet{http://mi.mathnet.ru/de11407}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2243460}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 12
\pages 1710--1716
\crossref{https://doi.org/10.1007/s10625-006-0007-2}


Linking options:
  • http://mi.mathnet.ru/eng/de11407
  • http://mi.mathnet.ru/eng/de/v41/i12/p1635

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:59
    Full text:29

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021